Amoxicillin non itchy rash 2 year old

User - posted on 10/15/2015 ( no moms have responded yet )




My son had an ear infection they prescribed amoxicillin this is the second time he's had an ear infection and the second time he's taking amoxicillin except this time he was on it for 7 days hand one day after he was done taking it he began to get a rash first on his legs behind his legs behind his arms and on one cheek the one on the cheek look like a bug bite or something it was really red and kind of big and the other ones look like some sort of rash so I took him to the quick care I told the doctor he just got off amoxicillin he looked at them for 2 seconds and said that's most likely is because there was nothing different in his routine noticeable so he told me that it might get worse before it gets better and to just give him childrens benadryl so it's the second night of his rash now and his rash has blown up 100% it does not seem to be bothering him it does not seem to be itchy he does not seem to be in pain he seems to be acting normal they look like big red welts blotches and now its on both cheeks and seems to be spreading all over his body just wondering if anyone has any helpful info or anything

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms